NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"doctor pls I nid ur help. I av bin on bp drugs since August dis year dat is 3 months after I gave birth tru cs. I was feeling dizzy and I decided to go to a chemist store to buy drugs getting dere the man checked my bp and said it was high and he gave me nifedipine and aldomet ever since I av bin on dese drugs and d doctors I av met told me I can't stop bp drugs that it's a life time tin. pls doctor ao tru is dis? and I really want to stop d drugs, pls help me. "

    User Avatar
    A 35 years year old female asked:
    3 years ago
    doctor pls I nid ur help. I av bin on bp drugs since August dis year dat is 3 months after I gave birth tru cs. I was feeling dizzy and I decided to go to a chemist store to buy drugs getting dere the man checked my bp and said it was high and he gave me nifedipine and aldomet ever since I av bin on dese drugs and d doctors I av met told me I can't stop bp drugs that it's a life time tin. pls doctor ao tru is dis? and I really want to stop d drugs, pls help me.
    Dr. OLUWAFISAYO FAITH F answered:
    3 years ago
    so sorry any that. well bp drugs are usually advised not to stop cos of the dangers associated with not using the drugs. and since u said u 've seen a doctor
    Doctors avatar
    User Avatar
    A 35 years year old female asked:
    3 years ago
    pls Dr can u xplain to me what might happen wen I stop? or can I at least skip one day? and what are the signs of hbp. tanks
    Dr. OLUWAFISAYO FAITH F answered:
    3 years ago
    the dangers of skipping a day can be enormous however it's usually said to be a silent killer cos the symptoms might have not manifest but sometimes headaches and generalised body weakness.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app